# SDR 2023FA0000343

- Difficulty date: June 27, 2023
- Submitted: June 27, 2023
- Operation: General aviation
- System (JASC): 1400 · Miscellaneous Hardware
- Part: Bearing
- Part number: KP4AFS464
- Part serial: NA
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RBC BEARING IDENTIFIED BELOW IS CRACKING AND BREAKING AT INSTALLATION ON AILERON SECTOR AND AILERON HINGE.  STOP USE OF BEARING IMMEDIATELY NONE MADE IT TO PRODUCTION AIRCRAFT.
